Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Welchol

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 02-22-2009, 03:24 PM
ILP ILP is offline
Junior Member
 
Join Date: Feb 2009
Posts: 2
Default Ilp

I've been taking Welchol sence 01/15/09. I also take Lipitor for yrs. I was always tired on the Lipitor and with Welcol seen worse. I am experience short term memory loss. Anyone else having these problems?
Reply With Quote
  #2  
Old 02-15-2010, 02:27 AM
kk6088 kk6088 is offline
Junior Member
 
Join Date: Feb 2010
Posts: 3
Default Welchol

I also feel tired all the time, abominal pain on and off. I have diagnosed IBS, and my MD knows this, but I was prescribed Welchol anyway. I did worse with Lipitor, I get severe side effects on statin drugs, that's why been taking Welcchol for over 12 mths now.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:56 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.